# SDR DALA2016100807114

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BS 1152 BETWEEN STRINGERS 2 & 3R.  REPAIRED THE SKIN IAW ER/A 549622-14 REV O.
